# SDR YENA2021091700587

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms88-89 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (AFTER WASTE COVER REMOVAL) CORROSION WAS FOUND ON STGR 28R BTW FR88 AND FR89 IN REF TO NRC 0394; (REF TECHOPS MX WO# 1654 NR 00441) REPAIR PARTS AND SHEAR CLIP WAS INSTALLED PER EMB-190 SRM 53-23-03 REPAIR 51 PARAGRAPH 5 M,N,O.P AND SRM 51-41-02 PARAGRAPH 6 FIG 2 SRM 51-41-02 PARAGRAPH 6 FIG 2, SRM 51-43-03 PARA 5 FIG 2, SRM 51-43-04 PARAGRAPH 5 FIGURE
